# SDR AALA201510099011

- Difficulty date: September 20, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 46,317 hours, 26,301 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53480043204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, CORROSION ON LT AFT DOOR CUT OUT LOWER SILL, BETWEEN FRAME 66 & 68 AT STRINGER 23L.  REPLACED SILL IAW SRM 51-72-11 & EA 254941.
